# SDR UALA2011040701683

- Difficulty date: April 6, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 38,841 hours, 8,549 cycles
- Engine: Pwa PW4077
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 1U15257
- Part serial: 2391
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HAS OIL DRIPPING FROM COWL.  DURING RETRACT OPERATION INBOARD, MIDDLE RETRACT ACTUATOR LEAKS BEYOND DISPATCH LIMITS, APPROX 40 DROPS PER CYCLE.  NO LEAKAGE STATIC.  LOCKED OUT REVERSER PER MEL7831A.  REPLACED THRUST REVERSER ACTUATOR REF MM.  LEAK CHECK AND OPS CHECK GOOD.
